# SDR ORJA9685

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Forward Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER FORWARD ANGLE FORWARD LAVATORY.  FABRICATED AND INSTALLED ANGLE IAW EA 13-25, EA 006, DATED 11/05/96, APPROVED BY 8110.3, DATED 11/06/96.  REF AAR N/R 2000-0055.  (M)
